It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: celebrex

Re: celebrex

[ Back to Messages ]

Message

Posted by Tina Ellenburg on November 30, 1999 at 22:32:09:

In Reply to: celebrex posted by Diane on November 28, 1999 at 04:05:03:

Yes I have. I have arthritis, spondilolithesis, a bulging disc and degenerative disc disease as well as lupus.
I really helps alot and doesn't cause the stomach upset of NSAIDS. I also use Utram which is a non-narcotic pain reliever and the combination of the two help alot.
The only side affects I have experienced is a slight dizziness and dry mouth and occasionally insomnia if I have had to take the ultram very many times during the day.


Follow Ups




All times are GMT -7. The time now is 12:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!